# SDR IPXA11570030

- Difficulty date: October 10, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N50052
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE AT BS 1020, RBL 2 TO RBL 24 IS CORRODED ON UPPER SURFACE.  REPLACED FLOOR PANEL STRUCTURE IAW SRM 51-40-02.
